Vol 8, No 3 (2016)

Journal of Mathematics Research, Vol. 8, No. 3, June 2016

Table of Contents

Articles

Ali Musaddak Delphi
PDF
p1
John Y. C. Ting
PDF
p9
Enobong E. Joshua, Ekemini T. Akpan, Chinwendu E. Madubueze
PDF
p22
Ahmad Alghoussein, Ziad Kanaya, Salwa Yacoub
PDF
p33
Lina Zhou, Weihua Jiang
PDF
p37
Samuel K. Amponsah, Elvis K. Donkoh, James A. Ansere, Kusi A. Bonsu
PDF
p44
Yan Zhang
PDF
p57
Ali Moghani
PDF
p61
Mohd Taib Shatnawi
PDF
p68
Mohammad Ali Bashir, Tarig Abdelazeem Abdelhaleem
PDF
p74
Alexander P. Buslaev, Alexander G. Tatashev
PDF
p82
Mouhamadou A.M.T. Bald, Babacar M. Ndiaye
PDF
p94
Mbakiso Fix Mothebe
PDF
p112
Sophia Wang
PDF
p117


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.